# SDR AALA971449

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49272
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 3014041
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, LEFT OVERWING EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED LEFT OVERWING EMERGENCY EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
